# SDR VNAA0111009

- Difficulty date: November 24, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 16,985 hours, 15,298 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 1060003
- Part serial: 1089
- Condition: Failed
- Location: Cockpit
- Part time: 4,035 hours, 3,466 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER DEPARTING PHL, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE BUS POWER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
